# SDR 2002FA0001063

- Difficulty date: September 11, 2002
- Submitted: September 11, 2002
- Operation: General aviation
- Aircraft: N15JA
- Make and model: Cessna 550
- Aircraft serial: 5500035
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 03018901
- Part serial: 1014
- Condition: Locked
- Location: Mlg
- Part time: 177 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H BRAKE ASSY LOCKED UP UPON LANDING CAUSING DAMAGE TO INBOARD WHEEL HALF.
